RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2000, Volume 122, Number 3, Pages 334–356 (Mi tmf571)  

Universal Verma modules and $W$-resolvents over Kač–Moody algebras

D. P. Zhelobenko

Peoples Friendship University of Russia

Abstract: We consider new aspects of extremal equations over symmetrizable Kač–Moody algebras. We develop new methods (reproducing classical finite-dimensional results) that can be applied to infinite-dimensional (affine) Lie algebras. We describe special extensions of universal enveloping algebras, investigate the fine structure of $W$-resolvents, and use these methods to investigate “extremal projectors” over Kač–Moody algebras.

DOI: https://doi.org/10.4213/tmf571

Full text: PDF file (347 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2000, 122:3, 278–297

Bibliographic databases:

Received: 10.06.1999

Citation: D. P. Zhelobenko, “Universal Verma modules and $W$-resolvents over Kač–Moody algebras”, TMF, 122:3 (2000), 334–356; Theoret. and Math. Phys., 122:3 (2000), 278–297

Citation in format AMSBIB
\Bibitem{Zhe00}
\by D.~P.~Zhelobenko
\paper Universal Verma modules and $W$-resolvents over Ka\v c--Moody algebras
\jour TMF
\yr 2000
\vol 122
\issue 3
\pages 334--356
\mathnet{http://mi.mathnet.ru/tmf571}
\crossref{https://doi.org/10.4213/tmf571}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1774020}
\zmath{https://zbmath.org/?q=an:0980.17013}
\elib{https://elibrary.ru/item.asp?id=13360228}
\transl
\jour Theoret. and Math. Phys.
\yr 2000
\vol 122
\issue 3
\pages 278--297
\crossref{https://doi.org/10.1007/BF02551242}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087497000002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf571
  • https://doi.org/10.4213/tmf571
  • http://mi.mathnet.ru/eng/tmf/v122/i3/p334

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:261
    Full text:148
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020